# SDR DALA2016061904764

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRODUCTION DOUBLER AT C3 DOOR EXTERNAL HANDLE CUTOUT.  CRACKED PRODUCTION DOUBLER WAS REPLACED IAW SRM 52-05D, FIG 30 AND 51-30-5 HFEC WAS PERFORMED, NO CRACKS WERE FOUND ON NEW DOUBLER.
